# SDR AT9900426

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND AN INTERCOASTAL AT BS 1006-1016 LBL-4 CORRODED.  REMOVED INTERCOSTAL, FABRICATED REPAIR ANGLE, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW B737 SRM 51-20-11, 51-30-2, 51-10-2, 51-10-6, AND 51-40-3.
